# SDR YYFA2013082720130

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 77,095 hours, 34,321 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR IN TRANSIT LIGHT STAYED ON DURING RETRACTION WITH THE GEAR DOOR OPEN LIGHT STAYING ON:  POST FLIGHT WALK AROUND REVEALED NLG DOOR LEFT OPEN.  TESTED NLG DOORS IAW AMM32-22-01, NO DEFECTS NOTED, ACFT RTS.
